# SDR DHL2008763511

- Difficulty date: March 16, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD AFT HINGE SEGMENT AFT LOBE CRACKED.  REMOVED AND REPLACED HINGE SEGMENT WITH MS 20001-16-7200 MATERIAL PO NR 9002527 PER AEI B727-200 FREIGHTER MM CH 52 FIG 5201A AND SRM 51-30-5.
